# SDR SWAA2023110813099

- Difficulty date: October 21, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #551FB HAS A CLIP CRACKED<[01] REMOVED AND INSTALLED NEW CLIP PER SRM 51-40-02-0G-0;[02] CORRECT STEP 1 REMOVED AND INSTALLED NEW CLIP AT PANEL #551FB PER SRM 51-40-02-0G-0;[03] VERIFIED STEP 2; CLIP REPLACED
